Differential and Integral Equations
Volume 15

The asymptotic behaviour of perturbed evolution families

  • Valentina Casarino, Lahcen Maniar, and Susanna Piazzera

    Volume 15, 2002, pages 567-586

Bifurcation from infinity in a class of nonlocal elliptic problems

Positive solutions of a nonlinear ordinary differential equation

Asymptotic analysis for monotone quasilinear problems in thin multidomains

  • Antonio Gaudiello, Björn Gustafsson, Catalin Lefter, and Jacqueline Mossino

    Volume 15, 2002, pages 623-640

Vitali convergence theorem and Palais-Smale condition

  • Min-Chun Chen, Huei-li Lin, and Hwai-Chiuan Wang

    Volume 15, 2002, pages 641-656

On the convergence of Euler-Stokes splitting of the Navier-Stokes equations

Relaxation results for higher order integrals below the natural growth exponent

  • Luca Esposito and Giuseppe Mingione

    Volume 15, 2002, pages 671-696

Remarks on Strichartz estimates for null forms

Bounded holomorphic functional calculus for non-divergence form differential operators

Global existence and asymptotic stability for viscoelastic problems

  • M. M. Cavalcanti, V. N. Domingos Cavalcanti, T. F. Ma, and J. A. Soriano

    Volume 15, 2002, pages 731-748

Lower bounds for the $L^2$ minimal periodic blow-up solutions of critical nonlinear Schrödinger equation

On some Dirichlet and Cauchy problems for a singular diffusion equation

Positive solutions with prescribed patterns in some simple semilinear equations

On some partial differential equation for non coercive functional and critical Sobolev exponent

  • Isabeau Birindelli and Françoise Demengel

    Volume 15, 2002, pages 823-837

Nontrivial solutions of mountain pass type of quasilinear equations with slowly growing principal parts

On a modified Kuramoto-Sivashinsky equation

Attractivity properties of infinite delay Mackey-Glass type equations

  • Eduardo Liz, Clotilde Martínez, and Sergei Trofimchuk

    Volume 15, 2002, pages 875-896

On a class of doubly nonlinear nonlocal evolution equations

Stable periodic motion of a system with state dependent delay

Nodal solutions to semilinear elliptic equations in a ball

Feedback null controllability of the semilinear heat equation

The mesa-limit of the porous-medium equation and the Hele-Shaw problem

Multiple sign changing solutions in a class of quasilinear equations

Sliding modes in Banach spaces

Asymptotic behaviour of solutions of parabolic reaction-diffusion systems

On an estimate for the wave equation and applications to nonlinear problems

Gradient blow-up for multidimensional nonlinear parabolic equations with general boundary conditions

Time-dependent nonlinear evolution equations

Blow-up and stability of a nonlocal diffusion-convection problem arising in Ohmic heating of foods

  • N. I. Kavallaris and D. E. Tzanetis

    Volume 15, 2002, pages 271-288

Parameter-elliptic boundary value problems connected with the Newton polygon

Evolution equations with nonlinear constitutive laws and memory effects

On the regularizing effect of the vorticity direction in incompressible viscous flows

  • Hugo Beirao da Veiga and Luigi C. Berselli

    Volume 15, 2002, pages 345-356

Monotonicity of radially symmetric supersolutions for polyharmonic-type operators

Sharp asymptotics of the small solutions to the nonlinear Schrödinger equations of derivative type

A mathematical analysis of a predator-prey system in a highly heterogeneous environment

  • B.E. Ainseba, F. Heiser, and M. Langlais

    Volume 15, 2002, pages 385-404

Scattering and self-similar solutions for the nonlinear wave equation

A dynamical approach for the stability of second order dissipative systems

Approximation and asymptotic behaviour of evolution families

  • Charles J. K. Batty and Ralph Chill

    Volume 15, 2002, pages 477-512

The Carleman inequality for linear parabolic equations in $L^q$-norm

Asymptotic analysis of a diffusive model for shape memory alloys with Cattaneo-Maxwell heat flux law

Stabilization of the total energy for a system of elasticity with localized dissipation

  • María Angélica Astaburuaga and Ruy Coimbra Charão

    Volume 15, 2002, pages 1357-1376

Interval matrix systems—flow invariance and componentwise asymptotic stability

  • Octavian Pastravanu and Mihail Voicu

    Volume 15, 2002, pages 1377-1394

On “verifiability” of models of the motion of large eddies in turbulent flows

Asymptotic expansion for the generalized Benjamin-Bona-Mahony-Burger equation

Non-classical boundary layers for fourth-order equations with singular limit solution

Radial singular solutions of a critical problem in a ball

  • Jean Dolbeault, Maria J. Esteban, and Mythily Ramaswamy

    Volume 15, 2002, pages 1459-1474

Viscoelasticity equation with nonlinear boundary conditions

  • A. I. Kozhanov and N. A. Lar’kin

    Volume 15, 2002, pages 1475-1492

Riccati operators in non-reflexive spaces

  • Wolfgang Desch, Eva Fasanga, Jaroslav Milota, and Wilhelm Schappacher

    Volume 15, 2002, pages 1493-1510

Small data global solutions for Dirac-Klein-Gordon equation

Energy identity for $m$-harmonic maps

  • Changyou Wang and ShihShu Walter Wei

    Volume 15, 2002, pages 1519-1532

Uniqueness for multi-dimensional Stefan problems with nonlinear boundary conditions described by maximal monotone operators

Asymptotic description of vanishing in a fast-diffusion equation with absorption

  • Manuel del Pino and Mariel Sáez

    Volume 15, 2002, pages 1009-1023

On an open problem of Ambrosetti, Brezis and Cerami

Some remarks about the Fucik spectrum and application to equations with jumping nonlinearities

The initial value problem for a generalized Boussinesq equation

  • Adrian Constantin and Luc Molinet

    Volume 15, 2002, pages 1061-1072

The global Cauchy problem and scattering of solutions for nonlinear Schrödinger equations in $H^s$

Generation of analytic semigroups and domain characterization for degenerate elliptic operators with unbounded coefficients arising in financial mathematics. I

  • Fausto Gozzi, Roberto Monte, and Vincenzo Vespri

    Volume 15, 2002, pages 1085-1128

On a regularity criterion for the solutions to the 3D Navier-Stokes equations

Unbounded solutions of forced isochronous oscillators at resonance

On some quasilinear PDE’s with singularities on the boundary

A Stieltjes type convolution for integrated semigroups of bounded strong variation and $L_p$-solutions to the abstract Cauchy problem

  • Horst R. Thieme and Hauke Vosseler

    Volume 15, 2002, pages 1171-1218

Global solvability and decay of the energy for the nonhomogeneous Kirchhoff equation

  • Alfredo T. Cousin, Cicero L. Frota, and Nickolai A. Lar’kin

    Volume 15, 2002, pages 1219-1236

Completeness of root vectors for an Agmon-Douglis-Nirenberg elliptic problem with an indefinite weight in $L_p$ spaces

Some regularity results for anisotropic motion of fronts

Higher order Neumann problems for Laplace’s equation in two dimensions

Bifurcation for families of nonlinear perturbation of closed Fredholm operators of index zero

On a nonlinearly Dirichlet problem with a singularity along the boundary

Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions

  • Zoran Grujic and Henrik Kalisch

    Volume 15, 2002, pages 1325-1334

On a double resonant problem in ${\Bbb R}^N$

  • Marcelo F. Furtado, Liliane A. Maia, and Elves A. B. Silva

    Volume 15, 2002, pages 1335-1344

Steady approximate inertial manifolds of exponential order for semilinear parabolic equations

Quasi-static evolution of 3-D crystals grown from supersaturated vapor

Periodic solutions of some differential equations with nonlinear damping

Integrodifferential equations with parameter-dependent operators

The Hopf-Lax formula gives the unique viscosity solution

Instability of rapidly-oscillating periodic solutions for discontinuous differential delay equations

Integral methods for the wave operator on Lipschitz cylinders

An existence result for the Cauchy problem for stochastic systems with heredity